2 doctors weighed in:

Doctor I have nitrates,WBCs and bacteria in my Urine I went to ER and they said it was a UTI and put me on cipro, 4 doses of that later and nothing ha?

2 doctors weighed in
Dr. Joseph Woods
Pathology
1 doctor agrees

In brief: Need more info.

When you mean "nothing ha", do you mean, there was no resolution of your UTI, or do you mean you felt no symptoms after you took the drug? More information would be needed to be able to provide direction.
If you mean your UTI did not go away, maybe this drug is ineffective and another Antibiotic would be needed. It would be best to return to your Doctor for reexamination and more tests.

In brief: Need more info.

When you mean "nothing ha", do you mean, there was no resolution of your UTI, or do you mean you felt no symptoms after you took the drug? More information would be needed to be able to provide direction.
If you mean your UTI did not go away, maybe this drug is ineffective and another Antibiotic would be needed. It would be best to return to your Doctor for reexamination and more tests.
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
29 years in practice
49M people helped
Continue
100,000 doctors available